# SDR SWAA2022030703834

- Difficulty date: April 3, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) INTERNAL SKIN REPAIR FROM STA 658-668 STR 6L - STR 7L REQUIRES REMOVAL AND REPLACEMENT / REPAIRED (SKYLINE DTIP) INTERNAL SKIN REPAIR FROM STA. 658-668 STR 6L - STR. 7L IAW EA 1-753-34740 REV IR AND ER 19-02723 REV IR
